# SDR SIMA20201130004

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,558 hours, 43,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP AT SEAT 8 INOPERABLE.  C/A: R & R SEAT 8 EMERGENCY FLOOR LIGHT STRIP, IAW AMM 33-50-12.  OPERATIONS CHECK GOOD.
